Starting to get Jaundice now, so would this drug be hurting more then helping?
1 Jun 2010
Did you mean Flexeril?
There have been reports of abnormal liver function and hepatitis with the use of Flexeril but these have been rare.
You should talk with your doctor to see if Flexeril is right for you.
See: http://www.drugs.com/pro/flexeril.html - scroll down to adverse reactions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 26 Aug 2009
Incivek - My question is, did the doctor really think I would prefer the side effects of Telaprivir?
... to Hep C? At least Hep C is killing me slowly and I know I can get up and walk. I had taken interferon/ribavirin before for 11 months and did ...
4 answers • 9 Mar 2013
Hepatitis C - From what I understand there is no such thing as Hep C being inactive. If you have hep
... C it is slowly killing the cells in your liver. It is a symptomatic. My God. If you have Hep C get to a doctor NOW. You may have another kind ...
3 answers • 30 May 2013
Hepatitis B - if my blood test said I was immune to hep b does it mean I can't catch it again in the
... future? i have never had the vaccine and i was tested for hep b!! the test came back that i was immune to hep b !! i assume sometime in my life ...
1 answer • 22 Dec 2014
I am scared of after clearing hep c ,I might get it back sexually as my boyfriend also got it how easy is it get hep .c sexually
3 answers • 30 Mar 2015